# SDR SIMA0033

- Difficulty date: January 3, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N238AE
- Make and model: Saab 340B
- Aircraft serial: 340B238
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BE1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLT 5198 - OVERHEAD EMERGENCY LIGHT AT SEAT 3C IS INOPERATIVE.  PUT ON MEL AT THIS TIME.  REMOVED AND REPLACED BULB AT SEAT 3C IAW AMM 33-50-00.  OPS CHECK GOOD.  RESTORED MEL.  (M)
